# SDR SIMA20141011003

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 37,640 hours, 34,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 1 CHECK INSPECTION FOUND RT FWD EXTERNAL EMER LIGHT INOPERATIVE.  R & R RT FWD EXTERNAL EMER LIGHT IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
